# SDR CALA2025101610183

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 91,679 hours, 14,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS NEAR DOOR 2 R/H INOPERATIVE. REMOVED AND REPLACED LAMP FROM EXTERIOR EMERGENCY LIGHT NEAR DOO 2R/H AS PER AIPC ITEM 85. GOOD FOR SERVICE.
